# SDR UPS02239530

- Difficulty date: September 20, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED LIGHT ASSY OVER CREW CABIN DOOR, CLEANED CONTACTS, OPS CK OK IAW MM 33-50-01.
